# SDR SWAA2023053141564

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 L/H PASSENGER CABIN OVERHEAD STOWAGE BIN; EMERGENCY EXIT LIGHT LENS LOOSE.<[01] INSTALLED LOOSE EMERGENCY EXIT LIGHT LENS; #9 L/H PASSENGER OVERHEAD STOWAGE BIN. IAW AMM 33-51-03-960-801 STEP 2.D.(C). CARD COMPLETE;[02] VERIFIED CORRECTIVE ACTION #1.
